𝒲 -completeness and fixpoint properties

Marcel Erné

Archivum Mathematicum (1988)

  • Volume: 024, Issue: 3, page 147-155
  • ISSN: 0044-8753

How to cite

top

Erné, Marcel. "$\mathcal {W}$-completeness and fixpoint properties." Archivum Mathematicum 024.3 (1988): 147-155. <http://eudml.org/doc/18243>.

@article{Erné1988,
author = {Erné, Marcel},
journal = {Archivum Mathematicum},
keywords = {monotone selfmaps; -complete poset},
language = {eng},
number = {3},
pages = {147-155},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {$\mathcal \{W\}$-completeness and fixpoint properties},
url = {http://eudml.org/doc/18243},
volume = {024},
year = {1988},
}

TY - JOUR
AU - Erné, Marcel
TI - $\mathcal {W}$-completeness and fixpoint properties
JO - Archivum Mathematicum
PY - 1988
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 024
IS - 3
SP - 147
EP - 155
LA - eng
KW - monotone selfmaps; -complete poset
UR - http://eudml.org/doc/18243
ER -

References

top
  1. S. Abian, A. B. Brown, A theorem on partiatly ordered sets, with applications to fixed point theorems, Canad. J. Math. 13 (1961) 78-82. (1961) Zbl0098.25502MR0123492
  2. N. Bourbaki, Sur le théorème de Zorn, Arch. Math. (Basel) 2 (1949/50), 434-437. (1949) Zbl0045.32902MR0047739
  3. A. C. Davis, A characterization of complete lattices, Pacific J. Math. 5 (1955), 311-319. (1955) Zbl0064.26101MR0074377
  4. M. Erné, Chains, directed sets and continuity, Prepгint N° 175, Institut für Mathematik, Universität Hannoveг (1984). (1984) 
  5. W. Felscher, Naive Mengen und abstrakte Zahlen III, B. I. - Wissenschaftsverlag, Mannheim (1979). (1979) Zbl0409.04002MR0536486
  6. I. Guessarian, Some fixpoint techniques in algebraic structures and applications to computer science, Lab. Inf. Theor. et Progr. 87-7, University Paris 7 (1987). (1987) Zbl0634.68009MR0929163
  7. J. Klimeš, Fixed point characterization of completeness on lattices for relatively isotone mappings, Arch. Math. (Brno) 20 (1984), 125-132. (1984) Zbl0574.06004MR0784863
  8. S. R. Kogalovskiî, On linearly complete ordered sets, [Russian], Uspehi Mat. Nauk. 19 (1964), No. 2 (116), 147-150. (1964) MR0161809
  9. M. Kolibiar, Fixed point theorems for ordered sets, Stud. Sci. Math. Hungar. 17 (1982), 45-50. (1982) Zbl0554.06005MR0761523
  10. G. Markowsky, Chain-complete posets and directed sets with applications, Algebra Univ. 6 (1976), 53-68. (1976) Zbl0332.06001MR0398913
  11. A. Tarski, A lattice-theoretical fixpoint theorem and its applications, Pacific J. Math. 5 (1955), 285-309. (1955) Zbl0064.26004MR0074376
  12. R. E. Smithson, Fixed points in partially ordered sets, Pacific J. Math. 45 (1973), 363-367. (1973) Zbl0248.06002MR0316323
  13. E. S. Wolk, Dedekind completeness and a fixed-point theorem, Canad. J. Math. 9 (1957), 400-405. (1957) Zbl0086.04302MR0086788
  14. E. Zermelo, Neuer Beweis für die Möglichkeit einer Wohlordnung, Math. Ann. 65 (1908), 107-128. (1908) Zbl38.0096.02MR1511462

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.